# SDR AALA202511059486

- Difficulty date: November 3, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 28,412 hours, 11,427 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 4R DOOR SHOWING NOT ARMED ON STATUS PAGE IN FLIGHT. FLIGHT ATTENDANT STATES THAT VISUALLY IT IS ARMED. MAINTENANCE FOUND THE R4 SLIDE ARM LEVER NOT FULLY STOWING, ADJUSTED THE TRIPLE LEVER ROD AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-13-22.
